Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetic suffering from extreme dizziness and odd smell in urine. Diagnosed with vitamin deficiency. Medication?

I am diabetic w/ insulin pump Last night I was just sitting on my sofa and felt extremely dizzy. Checked my blood sugar and it was high so corrected it with a shot and continued with pump. Blood sugar this a.m. is 94. Still feel extremely dizzy. I did notice my urine smells odd. It is still clear not very yellow at all. I recently was diagnosed with a Vitamin b12 deficiency and given 2 vitamin be 12 shots (well actually this was before christmas). Just not feeling well and wondering if this will pass or if I should seek medical attention.?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Hi, diabetes is a complex medical problem and can have varied presentations of its of the complication of diabetes is diabetic ketoacidosis, it usually happens with very high blood glucose but can be there with normal levels, also urinary infections are very common in diabetic population.
Please consult a doctor and get your self checked for ketone bodies in urine along with urinary tract infections.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor